Sculptra Jawline Nightmare- Face out of Proportion. What To Do To Dissolve Quicker?

Hi I'm beside myself with stress after a second 'supportive' injection of sculptra by a top doctor has made my streamlined face look terrible (2 weeks in swelling gone down). I'm in the public eye and this could be career threatening so I'm desperate. Is there anything I can do to reduce effects, saline injection and massage upwards? How long before effects start to fade, am very healthy? Will the proportion still be wrong as surely all collagen will fade equally? Are steroids worth considering?

Doctor Answers (1)

Scultra Jawline Nightmare for Public Figure

+1

Hi Quartz,

It is best to share your concerns and treatment options with the physician who injected your Sculptra.  I would advise against the use of steroid injections as that may lead to worse problems of atrophy.  We could better answer your question with photos and/or an examination of you.  There are things that be done, but most likely "tincture of time" will be your best remedy.  Since you are in the public eye, you are likely noticing it much much more than others, and I feel pretty certain that you job will not be in jeopardy due to this.  Good luck and be well.

Dr. P


Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.